# SDR DALA1131999866

- Difficulty date: April 26, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 47,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 522 RIGHT LONG 17 CRACKED.  REMOVED SECTION OF L17R FROM STA 473-564 IAW DC9 SRM 53-02 FIG 18.  RECEIVED NEW LONG AND SPLICE IAW DC9 SRM 53-13-2.  NDT VERIFIED NO CRACKS EXIST IAW DC9 NDT SPM 06-10-01.001.  INSTALLED SPLICE AND NEW SECTION OF LONG 17 RT FROM STA 473-564 IAW DC9 SRM 53-02, 51-30-22 AND 51-30-5.
